# SDR UPS97824991

- Difficulty date: October 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 200-363
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, FOUND LONGERON 36 CRACKED FROM FS 200 TO 260.  REMOVED SECTION OF LONGERON FS 200 TO 363, DRILLED UP NEW SECTION OF LONGERON, TREATED, PRIMED AND INSTALLED IAW DC8 SRM 53-2-0, 53-1-0, 51-1-8, 51-1-21, 51-1-20D.
